# SDR UIEA2010062800072

- Difficulty date: June 28, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 360-380 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 0979 "LOWER DECK" B/T STA 360-380 S 35R STRINGER LOWER FLANGE IS BENT. (DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH STRINGER REPAIR AND FILLER P/N N523MC NRC 979 1/2 PER SRM 53-10-03 FIG 3. FASTENERS INSTL PER SRM 51-30-02)
